# SDR ASAA12511083

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 3,970 hours, 1,183 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 13406
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 3,970 hours, 1,183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT PASSING 35 000 THE RIGHT BLEED TRIP ANNUCIATOR ILLUMINATED RIGHT DUCT PRESSURE WAS ZERO.  COMPLIED WITH QRH PROCEDURE BLEED TRIPPED AGAIN.  NO DUCT PRESSURE SPLITS NOTED PRIOR TO TRIP OFF.  ACCOMP PCV HEALTH CHECK MM 36 12 00 700 801 NR 2 ENG PCV FAILS STEP G(5).  ACCOMP ENGINE BLEED AIR SYSTEM HEALTH CHECK MM 36 11 00 700 801 NR 2 ENG PRSOV FAILS STEP G(6)(A) PASSES STEP G(6)(M).  HSV FAILS STEP H(5)(A) PASSES H(5)(A)(3)(C).80023.  REPLACED PRSOV MM 36 11 04 HSV MM 36 11 06 PCV MM36 12 02.  ACCOMP ENG BLEED CROSSOVER OPS TEST PER MM 36 11 00 710 801.  ALL PARAMETERS/VAUES NORMAL TEST GOOD.  NO BLEED TRIP OR SPLIT NOTED.
